# SDR SWIA201642058

- Difficulty date: March 21, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 22,910 hours, 24,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT  ON UPPER SKIN, RT INBD FLAP.  COMPLIED WITH EA AND ALL STEPS COMPLETED OF PERMANENT REPAIR.
